Aa
A
A
Close
Avatar universal
nephrotic syndrome "minimal change disease"
To any one that have the same diagnosis and taking the same medicine.

Hi..this is my first time visiting and join the site here.  I have read alot of information or common from other people and i would like to take any advice from anybody.

My son was diagnosis to nephrotic syndrome and have taking prednisone for 2 1/2 year on and off and he in know 12 yrs old.  His face is getting puffy, weight gain, hight blood pressure, tire, doesn't want to go anywhere prefer to stay home most time, atitude change and etc.
I feel that he have depression and he even ask me and my husband that when will he be back to his normal face and body.  Every time i use soft voice to ask him question and try to talke to him, but answer i got from him is not what i expect.    
Every time if i think about his health problem and the atitude that i receive from him, it just make my cry and cry.  I don't know what to do to make him feel happy anymore.  Ask a mom, know i don't how he feel and what he think.  I don't know what is he expecting any more beside become a healthy person again.  


  
Cancel
3 Answers
Page 1 of 1
Avatar universal
My husband suffered from it for 6 years he was 38. Steroid causes so much damage. I took it for naturopath as well to minimize the side effects of medicine; I also installed reverse oasmis water system to eliminate salt from the water. Do remember diet works with medicine. Use sea salt instead of table salt and get the filter
After 6 years of experiments of all sort and 4 relapses finally RITUXIMAB worked magic. After two treatment is cured the problem all together. It is a drip and takes couple of hour a time in a hospital to be given through infusion.
I’m so happy my husband is cured pls talk to your doctor about RITUXIMAB they usually prefer it as last resource as they did with my husband All the best
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
my experience: Low vitamin D will cause mood swings and depression. side effect protein loss is low vitamin D level in blood. Check your kids vitamin D level with a blood test. If it is below 30, he needs to take vitamin D3 pills (available OTC) anywhere from 1000 to 3000IU per day until vitamin D level goes above 30.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I think ur son had steroid toxicity .its better consult ur doctor n discus the change of treatment..restrict the salt in his food.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Nephrotic Syndrome Community Resources